Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 20 found articles
 
 
  Adjusted maximum likelihood method for multivariate Fay–Herriot model
 
 
Title: Adjusted maximum likelihood method for multivariate Fay–Herriot model
Author: Angkunsit, Annop
Suntornchost, Jiraphan
Appeared in: Journal of statistical planning and inference
Paging: Volume 219 () nr. C pages 231-249
Year: 2022
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 20 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands